MathSciNet Relay Station
MathSciNet bibliographic data
MR2136484 (2006e:37033) 37C30 (37A45 37B10 37C35 37D35 37D40 37F50)
Naud, Frédéric Expanding maps on Cantor sets and analytic continuation of zeta functions. Ann. Sci. École Norm. Sup. (4) 38 (2005), no. 1, 116–153.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement